# SDR QR9R2024021600001

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721309354
- Aircraft time: 4,003 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 6493
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO ACCEPTING PART FROM AIRBUS, MATERIAL INSPECTOR DETECTED THE SMD 45 BRT KNOB WAS BROKEN.
